# SDR CALA2022052701363

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720200
- Condition: Corroded
- Location: Fr64-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 26RT CORRODED FR64-65 A3NB-53-3-6185 PER HAEC O LCQ NON ROUTINE 9294917/36917 GENERATED BY V892285 FOUND AFT CARGO STRINER 26RT TO HAVE 50% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-13-300-002 REMOVED AND REPLA CED STRINGER 26AT WITH P/N D5348004720201 P/O 1113030.1 IAW A319 SRM 51-42-11/001 PER MECH V932428 INSP BY V892285
